Exponential stability of stochastic delay interval systems. (English) Zbl 0949.60068

Although deterministic interval systems have received a great deal of attention, so far there is no work on stochastic interval systems. The main aim of this paper is to initiate the study of stochastic interval systems. Of course, there are many properties of such systems to be investigated, but this paper will concentrate on the study of exponential stability of stochastic interval systems with time-varying delays. The main technique used in this paper is the Razumikhin-type theorem established recently by the second author [Stochastic Processes Appl. 65, No. 2, 233-250 (1996; Zbl 0889.60062)].


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)


Zbl 0889.60062
Full Text: DOI


[1] Arnold, L., Stochastic Differential Equations: Theory and Applications (1972), Wiley: Wiley New York
[2] Elworthy, K. D., Stochastic Differential Equations on Manifolds (1982), Cambridge University Press: Cambridge University Press Cambridge · Zbl 0514.58001
[3] Friedman, A., Stochastic Differential Equations and their Applications, Vol. 2 (1976), Academic Press: Academic Press New York
[4] Han, H. S.; Lee, J. G., Stability analysis of interval matrices by Lyapunov function approach including ARE, Control Theory Adv. Technol., 9, 745-757 (1993)
[6] Kolmanovskii, V. B.; Myshkis, A., Applied Theory of Functional Differential Equations (1992), Kluwer: Kluwer Dordrecht
[7] Kolmanovskii, V. B.; Nosov, V. R., Stability of Functional Differential Equations (1986), Academic Press: Academic Press New York · Zbl 0593.34070
[8] Mao, X., Stability of Stochastic Differential Equations with Respect to Semimartingales (1991), Longman Scientific and Technical: Longman Scientific and Technical New York · Zbl 0724.60059
[9] Mao, X., Exponential Stability of Stochastic Differential Equations (1994), Marcel Dekker: Marcel Dekker New York · Zbl 0851.93074
[10] Mao, X., Stochastic Differential Equations and Applications (1997), Horwood: Horwood Chichester, UK · Zbl 0874.60050
[11] Mao, X., Ruzumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic Process. Appl., 65, 233-250 (1996) · Zbl 0889.60062
[12] Mohammed, S.-E. A., Stochastic Functional Differential Equations (1986), Longman Scientific and Technical: Longman Scientific and Technical New York
[13] Rohn, J., Stability of interval matrices: The real eigenvalue case, IEEE Trans. Automat. Control, 37, 1704-1705 (1992)
[14] Šiliak, D. D., Parameter space methods for robust control design: a guide tour, IEEE Trans. Automat. Control, 34, 674-688 (1989) · Zbl 0687.93033
[15] Sun, Y.-J.; Lee, C.-T.; Hsieh, J.-G., Sufficient conditions for the stability of interval systems with multiple time-varying delays, J. Math. Anal. Appl., 207, 29-44 (1997) · Zbl 0890.93071
[16] Wang, K.; Michel, A. N.; Liu, D., Necessary and sufficient conditions for the Hurwitz and Schur stability of interval matrices, IEEE Trans. Automat. Control, 39, 1251-1255 (1994) · Zbl 0810.93051
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.